Articles with article keyword: modular forms
Dimension formulae and generalised deep holes of the Leech lattice vertex operator algebra
Pages 221-288 by
From volume 197-1
Geometric invariants for real quadratic fields
Pages 949-990 by
From volume 184-3
Universal optimality of the $E_8$ and Leech lattices and interpolation formulas
Pages 983-1082 by
From volume 196-3
The sphere packing problem in dimension 8
Pages 991-1015 by
From volume 185-3
The sphere packing problem in dimension $24$
Pages 1017-1033 by
From volume 185-3
Sieving for mass equidistribution
Pages 1499-1516 by
From volume 172-2